# SDR SIMA20140426001

- Difficulty date: April 26, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 25,669 hours, 17,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND TO LAST CEILING EMERGENCY FLOODLIGHT BURNED OUT.  FLIGHT CREW PLACARDED IAW MEL 33-34.  R & R NR 5 CEILING EMERGENCY LIGHT BULB IAW AMM 33-51-09 MEL RESTORED.
